Journal of Computational Finance

Welcome to Volume 16, Issue 3 of The Journal of Computational Finance. In this issue we present 4 research papers: 'Numerical methods for an optimal order execution problem' by Fabien Guilbaud, Mohamed Mnif and Huyen Pham, 'Fast and accurate long-stepping simulation of the Heston stochastic volatility model' by Jiun Hong Chan and Mark Joshi, 'Pricing high-dimensional Bermudan options using variance-reduced Monte Carlo methods' by Peter Hepperger, and 'Pricing synthetic collateralized debt obligations based on exponential approximations to the payoff function' by Ian Iscoe, Ken Jackson and Xiofang Ma.

You need to sign in to use this feature. If you don’t have a account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an individual account here